New York, 2013

Flooding in New York, June 13 to 14, 2013

June 13 to 14, 2013 · NWS BUF · 3 events in 3 counties and zones

A warm front associated with a low pressure system that moved across the Ohio Valley and Pennsylvania resulted in a swath of one to two inches of rain from the Rochester metro area east to near Fulton. This created minor flooding issues on area roadways along with flooding of Ellison Park in Rochester when Irondequoit Creek rose above bankful.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$28,000
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BUF wrote it up.

A warm front associated with a low pressure system that moved across the Ohio Valley and Pennsylvania resulted in a swath of one to two inches of rain from the Rochester metro area east to near Fulton. This created minor flooding issues on area roadways along with flooding of Ellison Park in Rochester when Irondequoit Creek rose above bankful. The creek crested at 9.23 feet around 4PM on the 14th and receded to its banks on the morning of the 15th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before the first event at Jun 13, 3:23 PM EST, 37 minutes earlier.

Area forecast discussion, Jun 13, 3:23 PM EST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
423 PM EDT THU JUN 13 2013

.SYNOPSIS...
RAIN WILL CONTINUE TO DIMINISH FROM WEST TO EAST THROUGH EARLY THIS
EVENING AS LOW PRESSURE TRACKS EAST ALONG THE NEW YORK PENNSYLVANIA
BORDER. FOLLOWING THIS SYSTEM...LOW CLOUDS WITH AREAS OF DRIZZLE AND
FOG WILL LINGER THROUGH TONIGHT AND INTO FRIDAY MORNING...BEFORE
HIGH PRESSURE BRINGS IMPROVING WEATHER FRIDAY AFTERNOON THROUGH
SATURDAY. RAIN CHANCES WILL THEN RETURN ON SUNDAY... WHEN THE NEXT
LOW PRESSURE SYSTEM WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS
BACK INTO THE REGION.

&&

.NEAR TERM /THROUGH FRIDAY/...
AS OF 1950Z...REGIONAL SURFACE ANALYSIS SHOWS LOW PRESSURE CENTERED
OVER NORTH CENTRAL PENNSYLVANIA...WITH THE LARGE SWATH OF MODERATE
TO OCCASIONALLY HEAVY RAIN ASSOCIATED WITH THIS LOW HAVING FINALLY
EXITED INTO CENTRAL AND EASTERN NEW YORK...BUT NOT BEFORE PRODUCING
ANOTHER WIDESPREAD RAINFALL OF 1 TO AS MUCH AS 2 INCHES ACROSS MOST
AREAS NORTH OF THE SOUTHERN TIER. COUPLED WITH FAIRLY MOIST GROUND
CONDITIONS FROM OTHER RECENT HEAVY RAINS...THIS HAS PROMPTED THE
ISSUANCE OF NUMEROUS FLOOD ADVISORIES THIS AFTERNOON...AS WELL AS
FLOOD WARNINGS FOR THE FASTER-RESPONDING BUFFALO AREA CREEKS.

BEHIND THE MAIN AREA OF HEAVIER RAIN...A NARROWER SWATH OF LIGHTER
WRAPAROUND RAINFALL LINGERS ACROSS AREAS FROM THE GENESEE VALLEY
EASTWARD...WHILE ONLY SOME SCATTERED LIGHT SHOWERS ARE FOUND ACROSS
FAR WESTERN NEW YORK. FURTHER UPSTREAM...ANOTHER BROKEN SWATH OF
LIGHT TO MODERATE SHOWERS HAS DEVELOPED ACROSS SOUTHERN
ONTARIO...WHERE DAYTIME HEATING HAS LED TO THE DEVELOPMENT OF SOME
MODEST INSTABILITY IN ADVANCE OF AN APPROACHING NORTHERN STREAM
SHORTWAVE.

THROUGH THE REMAINDER OF THE DAYLIGHT HOURS AND TONIGHT...THE MAIN
SURFACE LOW WILL SLIDE EASTWARD INTO NEW JERSEY AND THEN OFFSHORE...
WITH ANY LINGERING LIGHT WRAPAROUND SYNOPTIC RAINFALL COMING TO AN
END EARLY THIS EVENING. AT THE SAME TIME...THE NORTHERN STREAM
SHORTWAVE CURRENTLY OVER THE CENTRAL LAKES WILL DROP SOUTHEAST
ACROSS OUR REGION...AND COULD TOUCH OFF A SOME ADDITIONAL SCATTERED
LIGHT SHOWERS AS IT PASSES THROUGH TONIGHT. ACCORDINGLY...WILL KEEP
SOME LOWER-MID RANGE CHANCE POPS IN PLACE TO COVER THE PASSAGE OF
THIS FEATURE...THOUGH IT SHOULD BE EMPHASIZED THAT ANY ADDITIONAL
RAINFALL WILL BE SCATTERED AND LIGHT IN NATURE...AND NOT ENOUGH
TO AGGRAVATE ANY EXISTING FLOOD CONCERNS.

OTHERWISE...PLENTY OF LOW CLOUDS WILL LINGER ACROSS THE REGION
THROUGH THE NIGHT AND LIKELY INTO FRIDAY MORNING...THANKS TO
ABUNDANT LINGERING LOW LEVEL MOISTURE AND A PREVAILING UPSLOPE
NORTHERLY FLOW OFF THE LOWER GREAT LAKES. GIVEN THE VERY MOIST LOW
LEVELS AND NOCTURNAL COOLING...EXPECT AREAS OF DRIZZLE AND FOG TO
BECOME INCREASINGLY COMMON OVER TIME TONIGHT...WITH THESE ALSO
LIKELY TO LINGER INTO FRIDAY MORNING AS WELL. WITH THE EXTENSIVE
CLOUD COVER AND VERY MOIST CONDITIONS...TEMPS WILL NOT DROP OFF MUCH
TONIGHT...WITH MOST AREAS SEEING LOWS IN THE LOWER TO MID 50S.

AFTER MID FRIDAY MORNING...CONDITIONS SHOULD BEGIN TO IMPROVE FROM
NORTHWEST TO SOUTHEAST AS HIGH PRESSURE AND DRIER AIR BEGINS
BUILDING SOUTHEASTWARD FROM THE UPPER GREAT LAKES...THOUGH THIS
PROCESS WILL LIKELY BE A SLOW ONE GIVEN A CONTINUED NORTHWESTERLY
UPSLOPE FLOW. AT THIS POINT EXPECT THE FOG AND DRIZZLE TO COME TO AN
END FIRST...FOLLOWED BY A SLOW CLEARING TREND FROM NORTHWEST TO
SOUTHEAST DURING THE AFTERNOON AS THE LOW LEVEL MOISTURE BEGINS TO
GET MIXED OUT. WHILE A FEW SCATTERED LIGHT SHOWERS WILL ALSO REMAIN
POSSIBLE ACROSS INTERIOR SECTIONS THROUGH EARLY TO MID AFTERNOON AS
A WEAK TRAILING SHORTWAVE/SURFACE TROUGH PUSHES THROUGH THE
AREA...DO NOT EXPECT THESE TO BE AS PRONOUNCED AS SUGGESTED BY THE
NAM/GFS...AS BOTH OF THESE SEEM TO BE VASTLY OVERDOING THE AMOUNT OF
DIURNAL INSTABILITY THAT DEVELOPS TOMORROW. WITH 850 MB TEMPS OF
AROUND +9C SUGGESTED BY THE SHORT TERM GUIDANCE...HIGHS TOMORROW
SHOULD GENERALLY PEAK WITHIN A FEW DEGREES OF 70...WHILE AREAS ALONG
THE SOUTH SHORES OF THE LAKES REMAIN CONFINED TO THE 60S GIVEN THE
EXPECTED ONSHORE FLOW.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
FRIDAY NIGHT HIGH PRESSURE WILL BUILD INTO THE GREAT LAKES AND ALLOW
A MUCH DRIER AND COOLER AIRMASS TO BUILD INTO THE AREA. WITH
CLEARING SKIES AND DIMINISHING WINDS GOOD RADIATIONAL COOLING WILL
TAKE HOLD OVERNIGHT WITH LOWS DROPPING INTO THE LOWER 50S ON THE
LAKE PLAINS AND WELL DOWN INTO THE 40S ACROSS THE INTERIOR SOUTHERN
TIER VALLEYS AND COOLER SPOTS EAST OF LAKE ONTARIO.

HIGH PRESSURE WILL REMAIN IN PLACE FROM THE OHIO VALLEY INTO THE
LOWER LAKES SATURDAY AND PROVIDE A MUCH NEEDED DAY OF SUNSHINE.
RELATIVE HUMIDITY WILL ALSO BE QUITE LOW WITH MILD TEMPERATURES AND
A DRY AIRMASS IN PLACE...WHICH WILL HELP EVAPORATE SOME WATER.
EXPECT HIGHS TO REACH THE LOW TO MID 70S IN MOST LOCATIONS...WITH
LOCALLY ONSHORE FLOW HOLDING THE LAKESHORES A LITTLE COOLER.

SATURDAY NIGHT HIGH PRESSURE WILL DRIFT TO THE EASTERN SEABOARD AND
ALLOW SOUTHWEST RETURN FLOW TO INCREASE. THE INCREASE IN WARM
ADVECTION AND ISENTROPIC UPGLIDE WILL BRING SOME MODEST INCREASE IN
CLOUD COVER FROM WEST TO EAST OVERNIGHT.

ON SUNDAY THE FIRST IN A SERIES OF FAST MOVING SHORTWAVES WILL TRACK
THROUGH THE GREAT LAKES AND NORTHEAST AS THE FLOW ALONG THE
US/CANADIAN BORDER BECOMES ZONAL. THIS WILL SPREAD WEAK LIFT ACROSS
THE LOWER LAKES DURING THE DAY...AND RETURN FLOW WILL QUICKLY BRING
MOISTURE BACK INTO THE REGION. THIS MAY ALLOW A FEW WIDELY SCATTERED
SHOWERS AND THUNDERSTORMS TO DEVELOP...BUT COVERAGE LOOKS TO REMAIN
RATHER SPARSE. 850MB TEMPS RISE TO AROUND +13C...WHICH SHOULD
SUPPORT HIGHS IN THE UPPER 70S TO AROUND 80 AT LOWER ELEVATIONS AWAY
FROM THE LAKESHORES.

SUNDAY NIGHT THE FIRST WAVE WILL MOVE OFF INTO NEW ENGLAND...
ALTHOUGH A FEW WIDELY SCATTERED SHOWERS AND STORMS MAY LINGER INTO
THE EVENING. A MUCH WARMER AND MORE MOIST AIRMASS WILL BE IN PLACE
BY THAT TIME...SO OVERNIGHT LOWS WILL BE HELD MUCH MILDER THAN
PREVIOUS NIGHTS WITH MID 60S ON THE LAKE PLAINS.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
LARGE MODEL DISCREPANCIES ARISE BETWEEN THE GFS/ECMWF TUESDAY WITH
THE EVOLUTION OF A POTENT SHORTWAVE. THE GFS SOLUTION IS MUCH SLOWER
WITH ITS ARRIVAL-DEPARTURE AND BRINGS A MUCH DEEPER SLUG OF MOISTURE
ACROSS THE LOWER GREAT LAKES. THIS SOLUTION WOULD SUGGEST A FAIRLY
WET FORECAST FOR TUESDAY WITH SHOWERS AND THUNDERSTORMS. HAVE OPTED
TO KEEP CHANCE POPS FOR NOW WITH SUCH RUN TO RUN INCONSISTENCIES.
NOW...IF YOU ARE LOOKING FOR A DRIER SOLUTION ON TUESDAY THE ECMWF
MOVES THIS SYSTEM THROUGH PRETTY RAPIDLY AND OFF TO THE EAST. THE
SURFACE LOW IS FORECAST TO TRACK JUST TO THE NORTH OF THE LOWER
GREAT LAKES ACROSS CANADA. THIS TRACK WOULD PULL THE BULK OF THE
MOISTURE UP ACROSS CANADA LEAVING TUESDAY FAIRLY DRY WITH SOME
RESIDUAL SHOWERS ACROSS THE NORTH COUNTY. BEHIND THIS SYSTEM BOTH
THE GFS/ECMWF SHOW HIGH PRESSURE RESIDING OVER THE GREAT LAKES
WEDNESDAY THROUGH FRIDAY. TEMPERATURES WILL AVERAGE A LITTLE BELOW
TO NEAR NORMAL DURING THIS PERIOD.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
AS OF 1950Z...REGIONAL SURFACE ANALYSIS SHOWS LOW PRESSURE CENTERED
OVER NORTH CENTRAL PENNSYLVANIA...WITH THE LARGE SWATH OF MODERATE
TO OCCASIONALLY HEAVY RAIN ASSOCIATED WITH THIS LOW HAVING FINALLY
EXITED INTO CENTRAL AND EASTERN NEW YORK. BEHIND THE MAIN AREA OF
HEAVIER RAIN...A NARROWER SWATH OF LIGHTER WRAPAROUND RAIN LINGERS
ACROSS AREAS FROM THE GENESEE VALLEY EASTWARD...WHILE ONLY SOME
SCATTERED LIGHT SHOWERS ARE FOUND ACROSS FAR WESTERN NEW YORK.
FURTHER UPSTREAM...ANOTHER BROKEN SWATH OF LIGHT TO MODERATE SHOWERS
HAS DEVELOPED ACROSS SOUTHERN ONTARIO...WHERE DAYTIME HEATING HAS
LED TO THE DEVELOPMENT OF SOME MODEST INSTABILITY IN ADVANCE OF AN
APPROACHING NORTHERN STREAM SHORTWAVE. IN TERMS OF FLIGHT CONDITIONS...
THESE CURRENTLY RANGE FROM VFR ACROSS NORTHERN PORTIONS OF THE NORTH
COUNTRY...TO WIDESPREAD IFR/POCKETS OF MVFR ACROSS THE REMAINDER OF
THE AREA DUE TO A COMBINATION OF THE LINGERING WRAPAROUND RAIN...
PLENTIFUL LOW LEVEL MOISTURE...AND AN UPSLOPE FLOW OFF LAKES ERIE
AND ONTARIO.

THROUGH THE REMAINDER OF THE DAYLIGHT HOURS AND TONIGHT...THE MAIN
SURFACE LOW WILL SLIDE EASTWARD INTO NEW JERSEY AND THEN OFFSHORE...
WITH ANY LINGERING LIGHT WRAPAROUND SYNOPTIC RAINFALL COMING TO AN
END EARLY THIS EVENING. DESPITE THIS...THE COMBINATION OF ABUNDANT
LINGERING LOW LEVEL MOISTURE AND A PERSISTENT UPSLOPE NORTHEASTERLY/
NORTHERLY FLOW SHOULD KEEP THERE FROM BEING MUCH /IF ANY/
IMPROVEMENT THROUGH TONIGHT...WITH LOW CLOUDS AND LEFTOVER AREAS OF
DRIZZLE/FOG LIKELY TO REMAIN OF SIGNIFICANT CONCERN TO AVIATION
INTERESTS. FOR THIS REASON...HAVE HELD LIFR/IFR TO LOW-END MVFR
CONDITIONS ACROSS MOST OF THE AREA RIGHT THROUGH TONIGHT. ABOUT THE
ONLY PORTION OF THE AREA THAT WILL SEE SOMEWHAT BETTER CONDITIONS
WILL BE FAR NORTHERN PORTIONS OF THE NORTH COUNTRY...WHICH WILL SEE
VFR CONDITIONS THIS AFTERNOON LOWERING TO MVFR TONIGHT.

ON FRIDAY...HIGH PRESSURE AND DRIER AIR OVER THE UPPER GREAT LAKES
WILL RIDGE SOUTHEASTWARD. THIS WILL EVENTUALLY RESULT IN IMPROVEMENT
BACK TO VFR AREAWIDE...THOUGH THIS PROCESS WILL LIKELY BE SLOW GIVEN
A CONTINUED UPSLOPE NORTHERLY/NORTHWESTERLY FLOW. WITH THIS IN
MIND...HAVE AIMED CONSERVATIVE AND ONLY INDICATED AN IMPROVEMENT
FROM IFR TO MVFR FRIDAY MORNING...WITH A RETURN TO VFR NOT EXPECTED
UNTIL NEAR OR AFTER THE END OF THE CURRENT TAF PERIOD.

OUTLOOK...
FRIDAY NIGHT THROUGH SATURDAY NIGHT...MAINLY VFR.
SUNDAY THROUGH TUESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.

&&

.MARINE...
ON THE BACKSIDE OF LOW PRESSURE SLIDING EAST ACROSS NORTHERN
PENNSYLVANIA...EASTERLY TO NORTHERLY WINDS ACROSS THE LOWER LAKES
REMAIN IN THE 15-25 KT RANGE AS OF MID AFTERNOON. AS SUCH...THE
EXISTING SMALL CRAFT ADVISORIES FOR THE EASTERN LAKE ERIE SHORE AND
THE SOUTH SHORE OF LAKE ONTARIO WILL REMAIN IN EFFECT THROUGH 6 PM.
BY EARLY THIS EVENING...THE PRESSURE GRADIENT IS EXPECTED TO
MARKEDLY DECREASE AS THE SURFACE LOW PULLS FURTHER AWAY FROM OUR
AREA...WHICH SHOULD RESULT IN WINDS LIGHTENING UP ENOUGH TO ALLOW
THE ADVISORIES TO BE DISCONTINUED AT THAT TIME.

AFTER THAT...WINDS SHOULD CONTINUE TO BACK TO NORTH AND NORTHWEST
AND DIMINISH THROUGH THE REMAINDER OF THE NIGHT AS THE LOW MOVES OFF
THE MID-ATLANTIC COAST...WITH WAVES ALSO CONTINUING TO SUBSIDE.
HOWEVER...AREAS OF FOG MAY REMAIN A CONCERN GIVEN BOTH THE
INCREASINGLY LIGHTER WINDS AND ABUNDANT LINGERING LOW LEVEL
MOISTURE/WARM AIR OVER THE COLDER LAKE SURFACES.

FRIDAY AND SATURDAY...HIGH PRESSURE WILL BUILD ACROSS THE LOWER
LAKES BRINGING A RETURN TO FAIR WEATHER AND A CONTINUATION OF
MINIMAL WINDS AND WAVES.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR LEZ040-
         041.
         SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR
         LOZ042>044.

&&

SYNOPSIS...JJR
NEAR TERM...JJR
SHORT TERM...HITCHCOCK
LONG TERM...AR
AVIATION...JJR
MARINE...JJR
Hazardous weather outlook, Jun 13, 3:55 PM EST, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
455 PM EDT THU JUN 13 2013

NYZ001>008-010>014-019>021-085-141600-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
455 PM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TONIGHT.

TRIBUTARIES THROUGHOUT THE REGION WILL BE SWOLLEN FROM TODAYS 1 TO
2 INCH RAINFALL...SO MANY WILL BE RUNNING AT THREE QUARTER BANKFUL
TO BANKFUL THROUGH AT LEAST THE FIRST HALF OF TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-141600-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
455 PM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

RSH

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

3 flood. Local standard time, as filed.

Flood, Ontario

When
June 13, 4:00 PM EST to June 14, 2:00 AM EST
Where
Ontario County, 1.47 mi WNW of Victor to 1.78 mi NW of Victor
Cause
Heavy Rain
Property damage
$10,000
Reported by
Social Media
Coordinates
42.988, -77.427

Flood, Wayne

When
June 13, 4:00 PM EST to June 14, 3:00 AM EST
Where
Wayne County, 2.36 mi SE of Mud Mills to 1.97 mi ESE of Newark
Cause
Heavy Rain
Property damage
$8,000
Reported by
Social Media
Coordinates
43.057, -77.045

Flood, Monroe

When
June 13, 10:45 PM EST to June 14, 11:15 PM EST
Where
Monroe County, 1.77 mi NNW of East Rochester to 1.68 mi E of Brighton Po
Cause
Heavy Rain
Property damage
$10,000
Reported by
River/Stream Gage
Coordinates
43.144, -77.511

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2013Every state in 2013This day in weather historyWarnings in New York, June 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 462318, 462321, 462313.